# SDR CALA9801005

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKS IN LT FLOORBOARD NR 58.  A NEW FLOOR PANEL WAS FABRICATED AND INSTALLED IAW SRM 53-21-0, 51-70-1, AND 51-70-3, PAGE 1 AND 2.
